# SDR BUEA20170407001

- Difficulty date: April 6, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 33,244 hours, 27,933 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED 40 MINS AFTER TAKE OFF, AN EICAS MESSAGE DISPLAYED  FOR ELEC EMERGENCY ABNORMAL WITH ALL GENERATORS OPERATING NORMAL AND INTERMITTENT EICAS MESSAGE EMERGENCY LIGHT NOT ARMED.  EICAS MESSAGES CLEARED AFTER CONTACTING DISPATCH BUT RETURNED ON LANDING.  UNEVENTFUL LANDING.  PERFORMED FIM 24-06-00 WITH A DC ELECTRICAL LOAD DISTRIBUTION ADJUSTMENT TEST. COULD NOT DUPLICATE FAULT. EICAS WAS CLEARED AND AIRCRAFT RETURNED TO SERVICE.
